See Alike in...

Alike App

Browser

gracie16600

820d

I've been feeling so frustrated this passed week and it's getting worse. all I feel is either frustration or exhaustion and it's scary. the last time I felt like this was right before I got medicated and I brought this up to my therapist and she said it might be my medicine not helping anymore, my body might be to use to it now and she suggested going to my doctor and talking about getting on a new medication. I'm okay with having that talk with my doctor but im scared. the process of having to find a new medicine took so long and I'm scared to go through that again

    • Mkkitty306

      820d

      Hey. I know your scared and trial and error of medication sucks but you’ll get there again I promise you’ll feel better soon. It’s all for the best for you and you’ll get through it. You will see the other side. I just know it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion